Probability distribution functions for the random forced burgers equation

E. Weinan, Konstantin Khanin, Alexandre Mazel, Yakov Sinai

Research output: Contribution to journalArticlepeer-review

124 Scopus citations


We propose a new approach for the analysis of stationary correlation functions of the 1D Burgers equation driven by a random force. We use this to study the asymptotic behavior of the probability distribution of velocity gradients and velocity increments.

Original languageEnglish (US)
Pages (from-to)1904-1907
Number of pages4
JournalPhysical review letters
Issue number10
StatePublished - 1997

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'Probability distribution functions for the random forced burgers equation'. Together they form a unique fingerprint.

Cite this